Diffusive limit for finite velocity Boltzmann kinetic models.

Título inglés Diffusive limit for finite velocity Boltzmann kinetic models.
Título español Límite de difusión para modelos cinéticos de Boltzmann de velocidad finita.
Autor/es Lions, Pierre Louis ; Toscani, Giuseppe
Organización CEREMADE Univ. Paris-Dauphine, París, Francia;Dip. Mat. Univ. Pavia, Pavía, Italia
Revista 0213-2230
Publicación 1997, 13 (3): 473-513, 20 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We investigate, in the diffusive scaling, the limit to the macroscopic description of finite-velocity Boltzmann kinetic models, where the rate coefficient in front of the collision operator is assumed to be dependent of the mass density. It is shown that in the limit the flux vanishes, while the evolution of the mass density is governed by a nonlinear parabolic equation of porous medium type. In the last part of the paper we show that our method adapts to prove the so-called Rosseland approximation in radiative transfer theory.
Clasificación UNESCO 120220 ; 220405
Palabras clave español Dinámica de fluidos ; Ecuaciones diferenciales en derivadas parciales ; Modelos cinéticos ; Límite superior ; Gases ; Proceso de difusión ; Finitud ; Estudio matemático
Código MathReviews MR1617393
Código Z-Math Zbl 0896.35109
Icono pdf Acceso al artículo completo